PL EN


Preferences help
enabled [disable] Abstract
Number of results
2013 | 123 | 3 | 508-512
Article title

Utility Functions Invariant with Respect to Some Classes of Shifts

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
A utility function U is said to be invariant with respect to a family of transformations Γp provided, for every member γ of Γp, U and Uırc γ represent the same preference relation over lotteries. An invariance with respect to a wide class of transformations can be reduced to an invariance with respect to the shift transformations. We give a complete answer to the following question: given a nonempty set T of shifts determine all utility functions invariant with respect to the shift transformations by every element of T. As a consequence of our results we obtain the forms of utility functions invariant with respect to the families of commuting transformations.
Keywords
EN
Year
Volume
123
Issue
3
Pages
508-512
Physical description
Dates
published
2013-03
References
  • [1] J. Pfanzagl, Naval Res. Logist. Quarterly 6, 283 (1959)
  • [2] A.E. Abbas, doi: 10.1007/s11238-009-9149-z, Theory Decision 68, 69 (2010)
  • [3] J. Aczél, A.D. Wallace, Colloq. Math. 17, 29 (1967)
  • [4] M. Hosszú, Publ. Math. Debrecen 9, 105 (1962)
  • [5] A.E. Abbas, J. Aczél, doi: 10.1007/s11238-009-9149-z, Decision Anal. 7, 215 (2010)
  • [6] A.E. Abbas, J. Aczél, J. Chudziak, doi: 10.1007/s00025-007-0266-0, Result. Math. 54, 1 (2009)
  • [7] J. Chudziak, Acta Phys. Pol. A 117, 673 (2010)
  • [8] A.E. Abbas, doi: 10.1287/deca.1060.0083, Decision Analysis 4, 17 (2007)
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv123n303kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.